# SDR SWAA2021100826541

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,549 hours, 28,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Displaced
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR SLIDE GIRT BAR DISPLACED. ; CREW REPORTS FWD SERVICE DOOR SLIDE GIRT AR DISPLACED. / [01] RESECURED GIRT BAR IAW SIP. AIRCRAFT OK FOR SERVICE
